# SDR 06FDEA1763

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 560 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 560 LT STR 23 CRACKED.  REMOVED CRACKED STR CLIP AT BS 560 LT STR 23 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  OBTAINED NEW CLIP LOCATED AND DRILLED PER SRM 51-30-5 AND INSTALLED PER SRM 51-30-2.
